MathSciNet Relay Station
MathSciNet bibliographic data
MR2088503 (2006a:11027) 11B75 (05A16 11B13)
Sapozhenko, A. A. The Cameron-Erdős conjecture. (Russian) Dokl. Akad. Nauk 393 (2003), no. 6, 749–752.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement